# SDR SWIA200311713

- Difficulty date: January 12, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 10,116 hours, 14,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nav Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NAV LIGHT CIRCUIT BREAKER POPPED.  RETURNED TO GEG.  FOUND CHAFED WIRES IN RIGHT SIDE LEADING EDGE.  REPAIRED WIRES AS REQUIRED AS PER EMB MM 33-00-00.  LIGHT OPS CHECK GOOD.
